| Model Number |
WAIR130A |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown.Additional information will be provided if available.Three attempts were performed to obtain additional information, but no response was received from the customer.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope had a broken and detached cover glass at distal end.There was no patient involvement.